# SDR ZZDA2008061

- Difficulty date: January 14, 2008
- Submitted: January 29, 2008
- Operation: Air carrier
- Aircraft: N949AT
- Make and model: Boeing 717-200
- Aircraft serial: 55003
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STIFFENER CRACKED 21" LBL 21 AND NR 5 O/B AT STA 218.  INSTALLED FORMED CHANNEL REPAIR ON VERTICAL STIFFENER AT LBL 21" AND NR 5 FROM O/B AT STA 218 IAW B717 SRM 51-70-11 FIG 201.  MATERIAL USED 7075-0 .063, HEAT TREATED TO 7075.T6 PER B717 SRM 51-32-01, FILLER 8" X 1" X 1" X 2.5", ANGLE 19" X 2" EACH.
